# SDR 6019306062007

- Difficulty date: June 6, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N249FX
- Make and model: Lear 60LEAR
- Aircraft serial: 193
- Aircraft time: 6,232 hours, 4,360 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Pressure Switch
- Part number: 730635
- Part serial: A619
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT HYDRAULIC LIGHT ILLUMINATED IN FLIGHT.  RIGHT HYDRAULIC LIGHT ILLUMINATED IN FLIGHT.  FLIGHT CREW REPORTED THE HYDRAULIC PRESSURE GAGE INDICATED SYSTEM PRESSURE WITH A DROP IN PRESSURE (DOWN TO APPROX 1300 PSI)  UPON GEAR AND FLAP EXTENTION - PRESSURE RETURNED TO NORMAL PRESSURE WITH GEAR AND FLAPS SET.  FSR REQUESTED THE CREW TO RUN ENGINES ONE AT A TIME AND CHECK SYSTEM PRESSURES.  FLIGHT CREW REPORTED BACK THAT LEFT AND RIGHT ENGINES RUN SEPARATELY AND ALL CHECKED NORMAL.  FLIGHT CREW REPORTED BOTH LEFT AND RIGHT HYDRAULIC LIGHTS ILLUMINATED AT 1000 PSI ON ENGINE SHUT DOWN.  HYDRAULIC RESEVOIR AT 3/4 FULL ON SITE GLASS AND HYDRAULIC ACCUMULATORS NORMAL.  MX TROUBLESHOOTING PROVED A BAD PRESSURE SWITCH.
